# SDR SWAA2022082640308

- Difficulty date: August 9, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER END AT BS 540 L/H STRINGER 26. / [01] SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C;[10] FABRICATED REPAIR PARTS -7 REPLACEMENT STRINGER SECTION FROM HFAB53-STS-011 PO NUMBER 878533 /1; -1 HAT SECTION SPLICE FROM MATERIAL 69-78188-14 LOT# 1460965-1 LOCATED AND DRILLED REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIMER;[11] VERIFIED CORRECTIVE ACTIONS 9 AND 10;[12] APPLIED PRIMER ON REPAIR PARTS; STRINGER SECTION AND HAT SECTION SPLICE IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO INSTALL;[13] VERIFIED CORRECTIVE ACTION 12. OK TO INSTALL STRINGER SECTION AND HAT SPLICE.;[14] INSTALLED REPAIR PARTS -7 REPLACEMENT STRINGER SECTION AND -1 HAT SECTION IAW SRM 53-00-03-2R-1 REPAIR 1;[15] COMPLETED PARTIAL STEP 5;[16] VERIFIED CORRECTIVE ACTION 14. COMPLETED STEP 5;[17] PARTIAL STEPS 1-4. OK TO INSTALL;[18] COMPLETED STEP 3 AND 4;[19] COMPLETED STEP 1 AND 2;[20] VERIFIED STEPS 1 AND 2 COMPLETE.;[21] VERIFIED MEASUREMENT TABLE AND WORK SCOPE COMPLETE.
